# SDR AALA202507087563

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N343SY
- Make and model: Boeing 737-8
- Aircraft serial: 67990
- Aircraft time: 6,810 hours, 2,518 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS DOOR DIFFICULT TO OPEN TO ENTER COCKPIT. LUBRICATED LATCH ASSEMBLY AND ACCOMPLISHED OPERATIONAL. PER AMM 52-51-02.
